Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243268] of Paul S. Aspinwall

Papers Published

  1. Aspinwall, P, (2, 2)-Superconformal field theories near orbifold points, Communications in Mathematical Physics, vol. 128 no. 3 (1990), pp. 593-611, ISSN 0010-3616 [doi]
    (last updated on 2017/12/12)

    Abstract:
    A thorough analysis of the "blowing-up" modes of the ℤ6 based on the Lie algebra A2⊕D4 is presented. We discover that the descriptions of these modes in the language of superconformal field theory and Calabi-Yau compactification are not immediately in agreement. A solution to this apparent inconsistency is offered which leads to the possibility of differentiably distinct Calabi-Yau manifolds giving isomorphic physics. © 1990 Springer-Verlag.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320